# SDR AALA20110211AFW01

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 96,134 hours, 18,037 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T11114
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.5 INCH CRACK IN THE LEFT PYLON STRUT FORWARD UPPER SPAR WEB AROUND THE POWER FEEDER CABLE CUTOUT.  TRIMMED IT OUT (1.0Â€ RADIUS) PER BOEING SB 767-54-0090 REV 2 DATED JAN 28, 2010 AND EA B767-54-015200.
